Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 15, 2015, 2:18 AM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 2:18 AM CDT (07:18 UTC)
- Expired
- Jun 15, 2015, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:04 AM CDT | FLASH FLOOD | 2 Se Andale, KS | THE FLASH FLOOD WAS REPORTED AT THE 53RD ST N/215TH W INTERSECTION. ROADS BEING BARRICADED. FLASH FLOODING BEGAN AT 252 AM CDT AND WAS IN PROGRESS. FLOOD WATERS WERE BEGINNING TO RECEDE. |
| Jun 15, 5:38 AM CDT | HEAVY RAIN 5.15 | 2 S Sedgwick, KS | |
| Jun 15, 7:30 AM CDT | FLASH FLOOD | 2 Se Andale, KS | SEDGWICK COUNTY SHERIFF REPORTED THAT FLASH FLOODING IS CONTINUING AT THE 53RD STREET NORTH/215TH STREET WEST INTERSECTION. THIS AREA REMAINS BARRICADED. THE FLASH FLOODING BEGAN IN THIS AREA AT 252 AM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 106 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
139
WGUS53 KICT 150718
FFWICT
KSC173-151315-
/O.NEW.KICT.FF.W.0008.150615T0718Z-150615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 815 AM CDT
* AT 217 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAIZE...SEDGWICK...COLWICH...MOUNT HOPE...ANDALE AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO
ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3791 9770 3791 9732 3773 9751 3773 9770
$$
ES1 follow-up statement
189 WGUS73 KICT 150921 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 421 AM CDT MON JUN 15 2015 KSC173-151315- /O.CON.KICT.FF.W.0008.000000T0000Z-150615T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEDGWICK KS- 421 AM CDT MON JUN 15 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR NORTHWESTERN SEDGWICK COUNTY... AT 417 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING 2 MILES SOUTHEAST OF ANDALE AT THE 53RD STREET NORTH 215TH WEST INTERSECTION. THE STREETS ARE BARRICADED WITH FLASH FLOODING IN PROGRESS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MAIZE...SEDGWICK...COLWICH...MOUNT HOPE...ANDALE AND BENTLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND AT ONCE! PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3791 9770 3791 9732 3773 9751 3773 9770 $$ ES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:50 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 14, 11:50 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1150 PM CDT SUN JUN 14 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 319 PM CDT SUN JUN 14 2015 AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTHWEST INTERACTING WITH A MOIST/UNSTABLE AIRMASS IN PLACE HAS RESULTED IN NUMEROUS SCATTERED THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON. NOT ANTICIPATING WIDESPREAD SEVERE WEATHER GIVEN POOR LAPSE RATES AND WEAK DEEP LAYER SHEAR...ALTHOUGH THE STRONGEST ACTIVITY WILL BE CAPABLE OF ISOLATED WET MICROBURSTS AND PEA SIZE HAIL...ALONG WITH LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME GIVEN WELL ABOVE NORMAL PRECIPITABLE WATERS. FURTHERMORE...CANNOT RULE OUT A BRIEF FUNNEL CLOUD OR WEAK ISOLATED TORNADO GIVEN GOOD LOW- LEVEL INSTABILITY AND BACKGROUND VORTICITY ASSOCIATED WITH THE APPROACHING MID/UPPER WAVE. HOWEVER...ANY TORNADO OR FUNNEL CLOUD WILL BE SHORT- LIVED AND WEAK. AFTER A LIKELY BREAK THIS EVENING FOR MUCH OF THE AREA...MORE RAIN/THUNDERSTORMS ARE LIKELY LATER THIS EVENING AND OVERNIGHT...ESPECIALLY ALONG/WEST OF THE FLINT HILLS...AS DEEP MOISTURE TRANSPORT COMMENCES AHEAD OF A SECONDARY MID-LEVEL VORT LOBE...AND A FRONTAL ZONE APPROACHING FROM THE NORTHWEST. PRIMARY THREAT WILL BE LOCALLY HEAVY RAIN. SCATTERED RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ARE A GOOD LIKELIHOOD ONCE AGAIN MONDAY...ESPECIALLY OVER THE SOUTHEAST QUARTER OF KS...AS MODEL CONSENSUS SLOWLY LIFTS THE UPPER WAVE EAST...AND THE FRONTAL ZONE CONTINUES TO SLOWLY SHIFT SOUTH OVER KS. LOCALLY HEAVY RAIN WILL ONCE AGAIN BY THE PRIMARY THREAT GIVEN VERY HIGH PRECIPITABLE WATERS...ALTHOUGH CANNOT RULE OUT A STRAY STRONG/SEVERE STORM DURING THE AFTERNOON...ESPECIALLY IF SOME SURFACE HEATING CAN MATERIALIZE IN VICINITY OF THE FRONT. NUMEROUS SHOWERS/THUNDERSTORMS SHOULD CONTINUE OVER SOUTHEAST KS MONDAY NIGHT IN VICINITY OF THE FRONTAL ZONE. MODEL CONSENSUS BEGINS TO EXIT PRECIPITATION CHANCES EAST OF THE AREA BY TUESDAY...ALTHOUGH NAM IS THE SLOWER SOLUTION KEEPING THE MID-LEVEL TROUGH FURTHER WEST...WHICH WOULD ALLOW PRECIPITATION CHANCES TO CONTINUE AS FAR WEST AS CENTRAL KS. UNSURE WHICH SOLUTION TO FOLLOW AT THIS POINT...SO SPLIT THE DIFFERENCE. ANOTHER FORECAST PROBLEM IS THE POTENTIAL FOR TROPICAL ENERGY CURRENTLY OVER THE GULF OF MEXICO TO PROGRESS NORTH/NORTHEAST...RESULTING IN POSSIBLE ADDITIONAL HEAVY RAIN OVER FAR SOUTHEAST KS ANYTIME LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MODEL CONSENSUS IS POOR AT THIS TIME SURROUNDING THIS SCENARIO. ALL-IN-ALL...GIVEN UNCERTAINTIES ON HOW WIDESPREAD THE HEAVY RAINFALL WILL BE OVER THE NEXT SEVERAL DAYS...WILL HOLD OFF ON ANY FLOOD WATCH ISSUANCES AT THIS POINT...ALTHOUGH IT'S CONCEIVABLE LATER SHIFTS MAY NEED TO CONTEMPLATE THIS. ADK .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 319 PM CDT SUN JUN 14 2015 PERSISTENT MID-LEVEL TROUGH ACROSS THE HEARTLAND SHOULD FINALLY GET SHUNTED EAST OF THE REGION BY THURSDAY/THURSDAY NIGHT...WHICH SHOULD END THE WIDESPREAD PRECIPITATION CHANCES. INCREASING SOUTHERLY FLOW...BUILDING THICKNESS AND MORE SUN THAN CLOUDS WILL ALLOW FOR A WARMING TREND INTO THE 90S FOR MANY AREAS BY LATE WEEK AND THROUGH THE WEEKEND. POSSIBILITY FOR ANOTHER COLD FRONT TO APPROACH THE REGION FROM THE NORTHWEST SATURDAY- SUNDAY...RESULTING IN STORM CHANCES POSSIBLY RE-ENTERING THE FORECAST FROM THE NORTH. ADK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1146 PM CDT SUN JUN 14 2015 NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRACK NORTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THROUGH THE NIGHT TIME HOURS. THIS ACTIVITY WILL SHIFT SLOWLY EASTWARD TONIGHT WITH LOW CLOUDS IN THE MVFR RANGE POSSIBLE. MEANWHILE THE SURFACE FRONT WILL MOVE VERY SLOWLY FROM CENTRAL KANSAS SOUTHWARD INTO SOUTH CENTRAL KANSAS BY MONDAY AFTERNOON. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT LOCATIONS ALONG AND NEAR THE SURFACE FRONT. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 81 68 81 / 80 60 60 40 HUTCHINSON 68 79 65 81 / 90 60 50 30 NEWTON 68 79 66 80 / 80 60 50 40 ELDORADO 68 80 67 79 / 70 60 60 50 WINFIELD-KWLD 69 81 68 81 / 70 60 60 50 RUSSELL 64 79 64 81 / 60 50 20 20 GREAT BEND 65 79 64 81 / 80 50 20 20 SALINA 68 78 66 80 / 90 60 30 30 MCPHERSON 68 79 65 81 / 90 60 40 30 COFFEYVILLE 71 83 69 81 / 40 60 70 70 CHANUTE 70 82 68 79 / 60 60 70 60 IOLA 70 81 68 79 / 60 60 70 60 PARSONS-KPPF 71 82 69 81 / 50 60 70 70 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 8:57 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 857 PM CDT SUN JUN 14 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 857 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND AFFECT MAINLY CENTRAL AND SOUTH CENTRAL KANSAS THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM SOME OF THE ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM MONDAY THROUGH TUESDAY NIGHT OR WEDNESDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE MINOR FLOODING OF TYPICAL FLOOD-PRONE AREAS. SCATTERED THUNDERSTORMS COULD RE-ENTER THE FORECAST BY THE WEEKEND...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 14, 9:23 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SUN JUN 14 2015
KSZ082-150300-
KINGMAN KS-
923 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER NASHVILLE...OR 7 MILES EAST OF
ISABEL...MOVING NORTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA AND PENALOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3739 9846 3757 9847 3773 9846 3773 9816
3738 9825 3738 9831
TIME...MOT...LOC 0221Z 193DEG 27KT 3746 9841
DARMOFALSpecial weather statement, Jun 14, 9:53 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
953 PM CDT SUN JUN 14 2015
KSZ082-091-150315-
HARPER KS-KINGMAN KS-
953 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HARPER...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...MURDOCK...SPIVEY...CLEVELAND...CRYSTAL SPRINGS AND RAGO.
LAT...LON 3726 9811 3730 9828 3762 9818 3764 9788
3742 9786
TIME...MOT...LOC 0250Z 230DEG 30KT 3734 9815
DARMOFALSpecial weather statement, Jun 14, 10:28 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SUN JUN 14 2015
KSZ067-150400-
RENO KS-
1028 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL JUST
NORTH OF PRETTY PRAIRIE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH VERY HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...SOUTH HUTCHINSON...HAVEN...PRETTY PRAIRIE...YODER...
HUTCHINSON AIRPORT AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3808 9793 3813 9770 3778 9770 3774 9802
3793 9812
TIME...MOT...LOC 0326Z 241DEG 27KT 3786 9799
DARMOFALLocal storm report, Jun 14, 11:23 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLOOD HUTCHINSON 38.07N 97.91W
06/14/2015 RENO KS PUBLIC
STREET FLOODING. VIA SOCIAL MEDIA.
&&
KEDLocal storm report, Jun 15, 1:52 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HEAVY RAIN NEWTON 38.04N 97.34W
06/15/2015 M2.37 INCH HARVEY KS MESONET
&&
EPSLocal storm report, Jun 15, 1:56 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
156 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD NEWTON 38.04N 97.34W
06/15/2015 HARVEY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED 6 OR 7 LOCATIONS BARRICADED IN
NEWTON.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Special Weather Statement | ICT | Marion | 20 min |
| Jun 14, 7:24 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 14, 9:23 PM CDT | Special Weather Statement | ICT | Kingman | 37 min |
| Jun 14, 9:53 PM CDT | Special Weather Statement | ICT | Kingman | 22 min |
| Jun 14, 10:28 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| Jun 14, 11:03 PM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 4 hr |
| Jun 14, 11:54 PM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| Jun 15, 12:58 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, Marion, Reno, Sedgwick | 8 hr |
| Jun 15, 1:37 AM CDT | Flash Flood Warning | ICT | Harvey | 7 hr |
| Jun 15, 3:03 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 8 hr |
| Jun 15, 7:32 AM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 15, 7:58 AM CDT | Areal Flood Warning | ICT | Harvey | 35 hr |
| Jun 15, 8:11 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 25 hr |
| Jun 15, 8:29 AM CDT | River Flood Warning | ICT | Sedgwick | 47 hr |
| Jun 15, 9:00 AM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 15, 3:31 PM CDT | Special Weather Statement | ICT | Allen, Neosho | 29 min |
| Jun 15, 4:42 PM CDT | Special Weather Statement | ICT | Neosho | 48 min |
| Jun 15, 5:37 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Jun 15, 6:34 PM CDT | River Flood Warning | ICT | Sedgwick | 26 hr |
| Jun 15, 6:46 PM CDT | Special Weather Statement | ICT | Labette | 44 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.